I have skipped periods for 2 consecutive months. I had taken Lorfast-AM for 5 years as the doctor I consulted said that I am having cold allergy. I have also become overweight due to the consumption of the particular medicine. Please help me.
Like the answers? Chat privately with the doctor of your choice
Hello, taking tablet since 5 years???!!!! Please avoid taking any tablets for such longer duration (except few which ad to be taken), overweight and irregular could be due to hypothyroidism, PCOS, pregnancy (if married). Please consult a gynecologist first to differentiate the causes. And avoid all the allergens which are causing you cold, but instead of taking medicines. If everything is normal weight can be reduced with diet and exercise in that case get back in private.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.